Alert archive / Tennessee / Frost Advisories in 2015
Frost Advisory 1, NWS Nashville, TN
NWS Nashville, TN issued this frost advisory at Apr 4, 2015, 2:41 AM CDT for 17 counties in Tennessee. It took effect at Apr 5, 2015, 12:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2015, 2:41 AM CDT (07:41 UTC)
- In effect from
- Apr 5, 2015, 12:00 AM CDT
- Expired
- Apr 5, 2015, 8:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Nashville, TN
Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Giles County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Lawrence County, TN, Lewis County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Perry County, TN, Robertson County, TN, Stewart County, TN, Wayne County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 80 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
195 WWUS74 KOHX 040741 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 241 AM CDT SAT APR 4 2015 ...FROST EXPECTED LATE TONIGHT INTO EARLY SUNDAY MORNING WITH SOME FREEZING TEMPERATURES... .COLD AND DRY HIGH PRESSURE WILL SETTLE DIRECTLY OVER MID TENNESSEE BY TONIGHT. TEMPERATURES WILL DROP RAPIDLY TONIGHT WITH CLEAR SKIES AND CALM WINDS. BY DAYBREAK EASTER SUNDAY...TEMPERATURES WILL BE IN THE LOW TO MID 30S ACROSS THE MID STATE...WITH AREAS OF FROST. FREEZING TEMPERATURES CAN BE EXPECTED FOR A BRIEF TIME AROUND DAYBREAK IN VALLEYS AND OTHER SHELTERED SPOTS EAST OF INTERSTATE 65. TAKE ACTION TODAY TO PROTECT ANY SENSITIVE VEGETATION. BRING PLANTS INDOORS OR COVER THEM FOR PROTECTION. TNZ008>011-028>034-062>066-075-077>080-042100- /O.NEW.KOHX.FZ.W.0001.150405T0500Z-150405T1300Z/ SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM- OVERTON-FENTRESS-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND- BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...GALLATIN...LAFAYETTE...CELINA... BYRDSTOWN...LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE... GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER 241 AM CDT SAT APR 4 2015 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY. * TEMPERATURE...LOWER 30S IN VALLEYS AND SHELTERED LOCATIONS EAST OF INTERSTATE 65. MID 30S IN OTHER AREAS. * IMPACTS...SOME PLANTS MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ005>007-023>027-056>061-093>095-042100- /O.NEW.KOHX.FR.Y.0001.150405T0500Z-150405T1300Z/ STEWART-MONTGOMERY-ROBERTSON-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM- DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-WAYNE- LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... ERIN...WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...WAYNESBORO...LAWRENCEBURG...PULASKI 241 AM CDT SAT APR 4 2015 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY. * TEMPERATURE...MID 30S FOR AREAS ALONG AND WEST OF INTERSTATE 65. * IMPACTS...SOME PLANTS MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 13
2 follow-up statements
616 WWUS74 KOHX 041925 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 225 PM CDT SAT APR 4 2015 ...FROST EXPECTED LATE TONIGHT INTO EARLY SUNDAY MORNING WITH SOME FREEZING TEMPERATURES... .HIGH PRESSURE WILL SETTLE DIRECTLY OVER MIDDLE TENNESSEE TONIGHT. TEMPERATURES WILL DROP RAPIDLY THIS EVENING WITH CLEAR SKIES AND CALM WINDS. BY DAYBREAK EASTER SUNDAY...TEMPERATURES WILL BE IN THE LOW TO MID 30S ACROSS THE MID STATE...WITH AREAS OF FROST. FREEZING TEMPERATURES CAN BE EXPECTED FOR A BRIEF TIME AROUND DAYBREAK IN VALLEYS AND OTHER SHELTERED SPOTS EAST OF INTERSTATE 65. TAKE ACTION TODAY TO PROTECT ANY SENSITIVE VEGETATION. BRING PLANTS INDOORS OR COVER THEM FOR PROTECTION. TNZ008>011-028>034-062>066-075-077>080-050500- /O.CON.KOHX.FZ.W.0001.150405T0500Z-150405T1300Z/ SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM- OVERTON-FENTRESS-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND- BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...GALLATIN...LAFAYETTE...CELINA... BYRDSTOWN...LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE... GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER 225 PM CDT SAT APR 4 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... * TEMPERATURE...LOWER 30S IN VALLEYS AND SHELTERED LOCATIONS EAST OF INTERSTATE 65. MID 30S IN OTHER AREAS. * IMPACTS...SOME PLANTS MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ005>007-023>027-056>061-093>095-050500- /O.CON.KOHX.FR.Y.0001.150405T0500Z-150405T1300Z/ STEWART-MONTGOMERY-ROBERTSON-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM- DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-WAYNE- LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... ERIN...WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...WAYNESBORO...LAWRENCEBURG...PULASKI 225 PM CDT SAT APR 4 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... * TEMPERATURE...MID 30S FOR AREAS ALONG AND WEST OF INTERSTATE 65. * IMPACTS...SOME PLANTS MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
286 WWUS74 KOHX 050141 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 841 PM CDT SAT APR 4 2015 ...FREEZING TEMPERATURES EXPECTED IN THE UPPER CUMBERLAND REGION TONIGHT WITH FROST ELSEWHERE ACROSS THE MID STATE... .TEMPERATURES WILL CONTINUE TO DROP RAPIDLY THIS EVENING UNDER CLEAR SKIES AND CALM WINDS. BY DAYBREAK ON EASTER SUNDAY...TEMPERATURES ARE EXPECTED TO BE IN THE LOW TO MID 30S ACROSS THE MID STATE...WITH WIDESPREAD AREAS OF FROST. FREEZING TEMPERATURES CAN BE EXPECTED FOR A BRIEF TIME AROUND DAYBREAK IN THE UPPER CUMBERLAND REGION AND OTHER TYPICALLY COLDER AREAS EAST OF INTERSTATE 65. TAKE ACTION TO PROTECT ANY SENSITIVE VEGETATION. BRING PLANTS INDOORS OR COVER THEM FOR PROTECTION. TNZ008>011-028>034-062>066-075-077>080-051300- /O.CON.KOHX.FZ.W.0001.150405T0500Z-150405T1300Z/ SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM- OVERTON-FENTRESS-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND- BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...GALLATIN...LAFAYETTE...CELINA... BYRDSTOWN...LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE... GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER 841 PM CDT SAT APR 4 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... * TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S. * IMPACTS...WIDESPREAD FROST. SENSITIVE PLANTS MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ005>007-023>027-056>061-093>095-051300- /O.CON.KOHX.FR.Y.0001.150405T0500Z-150405T1300Z/ STEWART-MONTGOMERY-ROBERTSON-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM- DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-WAYNE- LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... ERIN...WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...WAYNESBORO...LAWRENCEBURG...PULASKI 841 PM CDT SAT APR 4 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... * TEMPERATURES...LOWS IN THE MID 30S. * IMPACTS...SCATTERED FROST. SENSITIVE PLANTS MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 55
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this frost advisory went out at Apr 4, 2:23 AM CDT, 18 minutes earlier.
Area forecast discussion, Apr 4, 2:23 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 223 AM CDT SAT APR 4 2015 .DISCUSSION...COOLER AND DRIER AIR WILL CONTINUE TO MOVE INTO THE MID STATE TODAY. HIGH PRESSURE WILL BE DIRECTLY OVER THE AREA BY THIS EVENING. SKIES WILL BE SUNNY TODAY...BUT HIGHS WILL ONLY REACH THE MID 50S TO LOWER 60S. A NORTH WIND AROUND 10 MPH WILL MAKE IT FEEL CHILLY THIS MORNING. THE WIND WILL DROP OFF THIS AFTERNOON. FOR TONIGHT...CLEAR AND CALM CONDITIONS WILL ALLOW TEMPS TO DROP OFF QUICKLY. OVERNIGHT LOWS WILL BE IN THE FROSTY 30S ACROSS MID TN...WITH SOME AREAS EAST OF I 65 TOUCHING FREEZING BY DAYBREAK EASTER SUNDAY. WE WILL ISSUE A FROST ADVISORY ALONG AND WEST OF I 65. A FREEZE WARNING WILL BE IN EFFECT EAST OF I 65 FOR TEMPERATURES BRIEFLY REACHING FREEZING IN VALLEYS AND SHELTERED LOCATIONS. THE HIGH PRESSURE CENTER WILL MOVE OFF TO THE EAST ON SUNDAY...AND TEMPS WILL REBOUND WELL INTO THE 60S. FOR SUNDAY NIGHT INTO MONDAY...MILD AND MOIST AIR WILL RETURN WITH A WARM FRONT. THIS WILL ALSO BRING A RETURN TO POSSIBLE SHOWERS AND A FEW RUMBLES OF THUNDER. FOR THE WORK WEEK AHEAD...MID TN WILL BE UNDER A WARM AND MUGGY PATTERN. A SERIES OF IMPULSES WILL BRING A CHANCE FOR SHOWERS OR THUNDERSTORMS EACH DAY THROUGH THE WEEK...MOSTLY IN THE 30-40 PERCENT RANGE. LOWS WILL BE MOSTLY FROM THE MID 50S TO LOWER 60S...WITH HIGHS MAINLY IN THE 70S...AND SOME LOWER 80S. THE NEXT COLD FRONT PASSAGE COULD OCCUR FRIDAY OR SATURDAY...BUT MODELS NOT VERY DEFINITIVE YET. 13 && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 60 36 68 51 / 0 0 0 50 CLARKSVILLE 60 34 67 50 / 0 0 0 50 CROSSVILLE 55 32 64 47 / 0 0 0 30 COLUMBIA 62 34 68 52 / 0 0 0 50 LAWRENCEBURG 63 36 67 52 / 0 0 05 70 WAVERLY 61 34 68 50 / 0 0 0 50 && .OHX WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY FOR TNZ008>011-028>034-062>066-075-077>080. FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY FOR TNZ005>007-023>027-056>061-093>095. &&
Hazardous weather outlook, Apr 3, 11:23 PM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1123 PM CDT FRI APR 3 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-050430- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 1123 PM CDT FRI APR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PATCHY FROST AND FREEZING TEMPERATURES ARE POSSIBLE LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING...ESPECIALLY ALONG THE CUMBERLAND PLATEAU AND IN LOW LYING AREAS WEST OF THE PLATEAU. THOSE WITH TENDER VEGETATION MAY WANT TO CONSIDER EITHER COVERING VULNERABLE PLANTS OR BRINGING THEM INDOORS. 55
In the hours before
Local storm report, Apr 3, 8:49 PM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
849 PM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND DMG 2 NE MCMINNVILLE 35.71N 85.75W
04/03/2015 WARREN TN FACEBOOK
SHUTTERS BLOWN OFF A HOME ON RED ROAD
&&
EVENT NUMBER OHX1500461
SHAMBURGERLocal storm report, Apr 3, 9:11 PM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
911 PM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND DMG 2 N MCMINNVILLE 35.72N 85.78W
04/03/2015 WARREN TN FACEBOOK
CAMPER FLIPPED OVER AND SEVERAL LARGE TREES DOWN ON
SMITHVILLE HIGHWAY
&&
EVENT NUMBER OHX1500462
SHAMBURGERLocal storm report, Apr 3, 9:19 PM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
919 PM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 3 NW WHITE HOUSE 36.49N 86.70W
04/03/2015 E0.88 INCH ROBERTSON TN TWITTER
0153 PM HAIL 7 W WHITE HOUSE 36.46N 86.79W
04/03/2015 E0.70 INCH ROBERTSON TN PUBLIC
0200 PM HAIL 4 NE WHITE HOUSE 36.50N 86.62W
04/03/2015 M1.00 INCH SUMNER TN TRAINED SPOTTER
0419 PM HAIL 10 SW SPRINGFIELD 36.40N 87.01W
04/03/2015 E0.70 INCH ROBERTSON TN TRAINED SPOTTER
DIME SIZED HAIL REPORTED ON I-24 BETWEEN MILE MARKERS
22 AND 24.
0450 PM TSTM WND DMG WHITES CREEK 36.27N 86.83W
04/03/2015 DAVIDSON TN EMERGENCY MNGR
NUMEROUS TREES DOWN COUNTY WIDE ESPECIALLY IN NORTHWEST
DAVIDSON COUNTY AND HILLSBORO AREAS
0502 PM TSTM WND DMG 2 WSW GREEN HILL 36.23N 86.60W
04/03/2015 DAVIDSON TN EMERGENCY MNGR
POWER LINE ACROSS ROADWAY IN 4000 BLOCK OF
SAUNDERSVILLE ROAD
0503 PM TSTM WND GST 5 NE HERMITAGE 36.25N 86.56W
04/03/2015 E68 MPH WILSON TN BROADCAST MEDIA
68 MPH WIND GUST REPORTED 5 MILES NORTHEAST OF NWS
OFFICE NASHVILLE OHX ON OLD HICKORY LAKE AT THE END OF
SAUNDERSVILLE FERRY ROAD.
0504 PM TSTM WND DMG E HENDERSONVILLE 36.29N 86.60W
04/03/2015 SUMNER TN TWITTER
RAILROAD CROSSING ARM BROKEN
0504 PM TSTM WND DMG 1 E HERMITAGE 36.20N 86.60W
04/03/2015 DAVIDSON TN TWITTER
TREES AND SIGN DAMAGE AT THE TERRY LANE AND HARTWELL
DRIVE.
0508 PM TSTM WND DMG BELLE MEADE 36.10N 86.86W
04/03/2015 DAVIDSON TN BROADCAST MEDIA
LARGE TREE DOWN BLOCKING INTERSECTION OF HICKORY VALLEY
ROAD AT SUMMERLY DRIVE
0509 PM HAIL 5 SW NASHVILLE 36.12N 86.85W
04/03/2015 E0.70 INCH DAVIDSON TN TWITTER
DIME SIZE HAIL AT THE CORNER OF BROOK HOLLOW AND
DAVIDSON NI WEST MEADE.
0510 PM TSTM WND DMG 2 NW OAK HILL 36.10N 86.81W
04/03/2015 DAVIDSON TN TWITTER
TREE FELL ONTO AND CRUSHED PART OF HOUSE IN GREEN HILLS
0510 PM TSTM WND DMG 2 NNE GREEN HILL 36.26N 86.55W
04/03/2015 WILSON TN EMERGENCY MNGR
TREE DOWN BLOCKING SAUNDERSVILLE FERRY ROAD JUST NORTH
OF SAUNDERSVILLE ROAD
0510 PM TSTM WND DMG 3 ENE HERMITAGE 36.22N 86.57W
04/03/2015 WILSON TN FACEBOOK
MULTIPLE TREES AND A POWER LINE DOWN IN VILLAGES OF
LARCHWOOD SUBDIVISION
0512 PM TSTM WND DMG 2 WSW BERRY HILL 36.10N 86.80W
04/03/2015 DAVIDSON TN TWITTER
TREES AND POWER POLES SNAPPED ON GRANNY WHITE PIKE NEAR
LIPSCOMB UNIVERSITY
0512 PM TSTM WND DMG 2 NNW OAK HILL 36.10N 86.80W
04/03/2015 DAVIDSON TN TWITTER
TREE ACROSS GRANNY WHITE PIKE AT SHACKLEFORD ROAD
0513 PM TSTM WND DMG 2 SE HENDERSONVILLE 36.27N 86.58W
04/03/2015 SUMNER TN TRAINED SPOTTER
TREES DOWN 2 SOUTHEAST OF HENDERSONVILLE.
0519 PM HAIL NASHVILLE 36.17N 86.78W
04/03/2015 E1.00 INCH DAVIDSON TN EMERGENCY MNGR
I-24 AT BRILEY PKWY
0519 PM HAIL 3 SW NASHVILLE 36.14N 86.82W
04/03/2015 E0.88 INCH DAVIDSON TN TWITTER
NICKEL SIZED HAIL IN CENTENNIAL PARK
0520 PM HAIL 4 SE NASHVILLE 36.13N 86.73W
04/03/2015 E0.70 INCH DAVIDSON TN TWITTER
DIME SIZE ELLINGTON PARKWAY AT TRINITY AND AT NASHVILLE
ZOO
0520 PM TSTM WND DMG N BELLE MEADE 36.10N 86.86W
04/03/2015 DAVIDSON TN TWITTER
WIND DAMAGE TO TREES IN BELLE MEADE
0526 PM TSTM WND DMG 5 W NASHVILLE 36.17N 86.87W
04/03/2015 DAVIDSON TN TWITTER
THUNDERSTORM WIND DAMAGE ON HILLWOOD IN WEST NASHVILLE
0529 PM TSTM WND DMG S BELLE MEADE 36.10N 86.86W
04/03/2015 DAVIDSON TN EMERGENCY MNGR
TREE ON HOUSE IN THE HILLWOOD BLVD AREA WITH NO
INJURIES.
0530 PM TSTM WND DMG LEIPERS FORK 35.90N 87.00W
04/03/2015 WILLIAMSON TN EMERGENCY MNGR
NUMEROUS TREES DOWN ON ROAD AROUND LEIPERS FORK
INCLUDING CARL ROAD...PARKER BRANCH ROAD...OLD HILLSBORO
ROAD...OLD HIGHWAY 96...AND FERN VAIL ROAD.
0531 PM HAIL N FRANKLIN 35.93N 86.84W
04/03/2015 E0.70 INCH WILLIAMSON TN TWITTER
DIME SIZE FRANKLIN AT COLUMBIA AND DOWNS
0531 PM TSTM WND DMG N BELLE MEADE 36.10N 86.86W
04/03/2015 DAVIDSON TN TWITTER
POWERLINES DOWN ACROSS ROAD 108 BELLE MEADE BLVD
0555 PM TSTM WND DMG 8 NE EAGLEVILLE 35.83N 86.56W
04/03/2015 RUTHERFORD TN FACEBOOK
PHOTO OF ROOF DAMAGE TO HOUSE IN ALMAVILLE
0605 PM HAIL CROSSVILLE 35.95N 85.04W
04/03/2015 M1.00 INCH CUMBERLAND TN FACEBOOK
0610 PM TSTM WND DMG SMITHVILLE 35.96N 85.82W
04/03/2015 DE KALB TN 911 CALL CENTER
A FEW TREES BLOWN DOWN ACROSS THE COUNTY
0612 PM HAIL CROSSVILLE 35.95N 85.04W
04/03/2015 E0.88 INCH CUMBERLAND TN TWITTER
0612 PM TSTM WND GST 3 E SMITHVILLE 35.96N 85.77W
04/03/2015 M73 MPH DE KALB TN TRAINED SPOTTER
0616 PM TSTM WND DMG CROSSVILLE 35.95N 85.04W
04/03/2015 CUMBERLAND TN EMERGENCY MNGR
TREES DOWN ON FRED FORD ROAD AT GENESIS ROAD. ALSO
NICKEL SIZE HAIL
0620 PM TSTM WND DMG WOODBURY 35.82N 86.07W
04/03/2015 CANNON TN 911 CALL CENTER
ROOF BLOWN OFF BUILDING. SPECIFICS UNKNOWN.
0635 PM TSTM WND DMG 5 WNW DOYLE 35.87N 85.59W
04/03/2015 WHITE TN EMERGENCY MNGR
LARGE TREE DOWN ACROSS ROADWAY AT OLD KENTUCKY ROAD AND
BETTERTON ROAD
0642 PM TSTM WND DMG 2 S LAWRENCEBURG 35.22N 87.34W
04/03/2015 LAWRENCE TN EMERGENCY MNGR
TREE DOWN ON POWER LINE IN 200 BLOCK OF PROSSER ROAD
0642 PM TSTM WND DMG 2 S LAWRENCEBURG 35.22N 87.34W
04/03/2015 LAWRENCE TN EMERGENCY MNGR
TREE DOWN ON POWER LINE AT US 43 AND GALE LANE
0643 PM TSTM WND DMG 2 NE MCMINNVILLE 35.71N 85.75W
04/03/2015 WARREN TN FACEBOOK
SHUTTERS BLOWN OFF A HOME ON RED ROAD
0643 PM TSTM WND DMG 2 N MCMINNVILLE 35.72N 85.78W
04/03/2015 WARREN TN FACEBOOK
CAMPER FLIPPED OVER AND SEVERAL LARGE TREES DOWN ON
SMITHVILLE HIGHWAY
0645 PM TSTM WND DMG IRON CITY 35.03N 87.58W
04/03/2015 LAWRENCE TN EMERGENCY MNGR
TREES DOWN AND DAMAGE TO TRAILER IN EXTREME SOUTHWEST
LAWRENCE COUNTY
0645 PM TSTM WND DMG MCMINNVILLE 35.69N 85.78W
04/03/2015 WARREN TN FACEBOOK
PUBLIC REPORT OF NUMEROUS TREES AND POWER LINES DOWN
ACROSS THE COUNTY. POSSIBLE BUT UNCONFIRMED STRUCTURE
DAMAGE.
0645 PM TSTM WND DMG 4 ENE MCMINNVILLE 35.72N 85.72W
04/03/2015 WARREN TN FACEBOOK
ROOF OF SPARTA ROAD VET CLINIC REPORTEDLY BLOWN OFF
0645 PM TSTM WND DMG 4 ENE MCMINNVILLE 35.71N 85.71W
04/03/2015 WARREN TN EMERGENCY MNGR
H AND H AUCTION BUILDING AT 3897 SPARTA HIGHWAY WAS
DESTROYED
0720 PM TSTM WND DMG 2 WNW ELKTON 35.07N 86.92W
04/03/2015 GILES TN EMERGENCY MNGR
LARGE EQUIPMENT SHED DESTROYED AND TRUCK FLIPPED OVER
ON VINTA MILL ROAD
&&
EVENT NUMBER OHX1500422 OHX1500420 OHX1500421 OHX1500423 OHX1500451
OHX1500445 OHX1500424 OHX1500434 OHX1500436 OHX1500439 OHX1500425
OHX1500440 OHX1500444 OHX1500450 OHX1500455 OHX1500456 OHX1500426
OHX1500427 OHX1500428 OHX1500429 OHX1500430 OHX1500431 OHX1500435
OHX1500457 OHX1500432 OHX1500433 OHX1500452 OHX1500441 OHX1500460
OHX1500437 OHX1500442 OHX1500438 OHX1500459 OHX1500454 OHX1500446
OHX1500447 OHX1500461 OHX1500462 OHX1500443 OHX1500449 OHX1500453
OHX1500458 OHX1500448
SHAMBURGERLocal storm report, Apr 3, 10:03 PM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1003 PM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM TSTM WND DMG 1 WSW LAKEWOOD 36.23N 86.65W
04/03/2015 DAVIDSON TN BROADCAST MEDIA
TREE AND POWER LINES WERE BLOWN DOWN AND BLOCKED OCOEE
TRAIL
&&
EVENT NUMBER OHX1500463
SHAMBURGERLocal storm report, Apr 3, 10:06 PM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1006 PM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TSTM WND DMG MURFREESBORO 35.85N 86.39W
04/03/2015 RUTHERFORD TN BROADCAST MEDIA
LARGE TREE FELL ON HOUSE
&&
EVENT NUMBER OHX1500464
SHAMBURGERLocal storm report, Apr 3, 10:07 PM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1007 PM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 3 NW WHITE HOUSE 36.49N 86.70W
04/03/2015 E0.88 INCH ROBERTSON TN TWITTER
0153 PM HAIL 7 W WHITE HOUSE 36.46N 86.79W
04/03/2015 E0.70 INCH ROBERTSON TN PUBLIC
0200 PM HAIL 4 NE WHITE HOUSE 36.50N 86.62W
04/03/2015 M1.00 INCH SUMNER TN TRAINED SPOTTER
0419 PM HAIL 10 SW SPRINGFIELD 36.40N 87.01W
04/03/2015 E0.70 INCH ROBERTSON TN TRAINED SPOTTER
DIME SIZED HAIL REPORTED ON I-24 BETWEEN MILE MARKERS
22 AND 24.
0450 PM TSTM WND DMG WHITES CREEK 36.27N 86.83W
04/03/2015 DAVIDSON TN EMERGENCY MNGR
NUMEROUS TREES DOWN COUNTY WIDE ESPECIALLY IN NORTHWEST
DAVIDSON COUNTY AND HILLSBORO AREAS
0459 PM TSTM WND DMG 1 WSW LAKEWOOD 36.23N 86.65W
04/03/2015 DAVIDSON TN BROADCAST MEDIA
TREE AND POWER LINES WERE BLOWN DOWN AND BLOCKED OCOEE
TRAIL
0502 PM TSTM WND DMG 2 WSW GREEN HILL 36.23N 86.60W
04/03/2015 DAVIDSON TN EMERGENCY MNGR
POWER LINE ACROSS ROADWAY IN 4000 BLOCK OF
SAUNDERSVILLE ROAD
0503 PM TSTM WND GST 5 NE HERMITAGE 36.25N 86.56W
04/03/2015 E68 MPH WILSON TN BROADCAST MEDIA
68 MPH WIND GUST REPORTED 5 MILES NORTHEAST OF NWS
OFFICE NASHVILLE OHX ON OLD HICKORY LAKE AT THE END OF
SAUNDERSVILLE FERRY ROAD.
0504 PM TSTM WND DMG E HENDERSONVILLE 36.29N 86.60W
04/03/2015 SUMNER TN TWITTER
RAILROAD CROSSING ARM BROKEN
0504 PM TSTM WND DMG 1 E HERMITAGE 36.20N 86.60W
04/03/2015 DAVIDSON TN TWITTER
TREES AND SIGN DAMAGE AT THE TERRY LANE AND HARTWELL
DRIVE.
0508 PM TSTM WND DMG BELLE MEADE 36.10N 86.86W
04/03/2015 DAVIDSON TN BROADCAST MEDIA
LARGE TREE DOWN BLOCKING INTERSECTION OF HICKORY VALLEY
ROAD AT SUMMERLY DRIVE
0509 PM HAIL 5 SW NASHVILLE 36.12N 86.85W
04/03/2015 E0.70 INCH DAVIDSON TN TWITTER
DIME SIZE HAIL AT THE CORNER OF BROOK HOLLOW AND
DAVIDSON NI WEST MEADE.
0510 PM TSTM WND DMG 2 NW OAK HILL 36.10N 86.81W
04/03/2015 DAVIDSON TN TWITTER
TREE FELL ONTO AND CRUSHED PART OF HOUSE IN GREEN HILLS
0510 PM TSTM WND DMG 2 NNE GREEN HILL 36.26N 86.55W
04/03/2015 WILSON TN EMERGENCY MNGR
TREE DOWN BLOCKING SAUNDERSVILLE FERRY ROAD JUST NORTH
OF SAUNDERSVILLE ROAD
0510 PM TSTM WND DMG 3 ENE HERMITAGE 36.22N 86.57W
04/03/2015 WILSON TN FACEBOOK
MULTIPLE TREES AND A POWER LINE DOWN IN VILLAGES OF
LARCHWOOD SUBDIVISION
0512 PM TSTM WND DMG 2 WSW BERRY HILL 36.10N 86.80W
04/03/2015 DAVIDSON TN TWITTER
TREES AND POWER POLES SNAPPED ON GRANNY WHITE PIKE NEAR
LIPSCOMB UNIVERSITY
0512 PM TSTM WND DMG 2 NNW OAK HILL 36.10N 86.80W
04/03/2015 DAVIDSON TN TWITTER
TREE ACROSS GRANNY WHITE PIKE AT SHACKLEFORD ROAD
0513 PM TSTM WND DMG 2 SE HENDERSONVILLE 36.27N 86.58W
04/03/2015 SUMNER TN TRAINED SPOTTER
TREES DOWN 2 SOUTHEAST OF HENDERSONVILLE.
0519 PM HAIL NASHVILLE 36.17N 86.78W
04/03/2015 E1.00 INCH DAVIDSON TN EMERGENCY MNGR
I-24 AT BRILEY PKWY
0519 PM HAIL 3 SW NASHVILLE 36.14N 86.82W
04/03/2015 E0.88 INCH DAVIDSON TN TWITTER
NICKEL SIZED HAIL IN CENTENNIAL PARK
0520 PM HAIL 4 SE NASHVILLE 36.13N 86.73W
04/03/2015 E0.70 INCH DAVIDSON TN TWITTER
DIME SIZE ELLINGTON PARKWAY AT TRINITY AND AT NASHVILLE
ZOO
0520 PM TSTM WND DMG N BELLE MEADE 36.10N 86.86W
04/03/2015 DAVIDSON TN TWITTER
WIND DAMAGE TO TREES IN BELLE MEADE
0525 PM LIGHTNING ANTIOCH 36.06N 86.67W
04/03/2015 DAVIDSON TN BROADCAST MEDIA
LIGHTNING LIKELY STARTED FIRE THAT DESTROYED A HOME IN
ANTIOCH
0526 PM TSTM WND DMG 5 W NASHVILLE 36.17N 86.87W
04/03/2015 DAVIDSON TN TWITTER
THUNDERSTORM WIND DAMAGE ON HILLWOOD IN WEST NASHVILLE
0529 PM TSTM WND DMG S BELLE MEADE 36.10N 86.86W
04/03/2015 DAVIDSON TN EMERGENCY MNGR
TREE ON HOUSE IN THE HILLWOOD BLVD AREA WITH NO
INJURIES.
0530 PM TSTM WND DMG LEIPERS FORK 35.90N 87.00W
04/03/2015 WILLIAMSON TN EMERGENCY MNGR
NUMEROUS TREES DOWN ON ROAD AROUND LEIPERS FORK
INCLUDING CARL ROAD...PARKER BRANCH ROAD...OLD HILLSBORO
ROAD...OLD HIGHWAY 96...AND FERN VAIL ROAD.
0531 PM HAIL N FRANKLIN 35.93N 86.84W
04/03/2015 E0.70 INCH WILLIAMSON TN TWITTER
DIME SIZE FRANKLIN AT COLUMBIA AND DOWNS
0531 PM TSTM WND DMG N BELLE MEADE 36.10N 86.86W
04/03/2015 DAVIDSON TN TWITTER
POWERLINES DOWN ACROSS ROAD 108 BELLE MEADE BLVD
0555 PM TSTM WND DMG 8 NE EAGLEVILLE 35.83N 86.56W
04/03/2015 RUTHERFORD TN FACEBOOK
PHOTO OF ROOF DAMAGE TO HOUSE IN ALMAVILLE
0604 PM TSTM WND DMG MURFREESBORO 35.85N 86.39W
04/03/2015 RUTHERFORD TN BROADCAST MEDIA
LARGE TREE FELL ON HOUSE
0605 PM HAIL CROSSVILLE 35.95N 85.04W
04/03/2015 M1.00 INCH CUMBERLAND TN FACEBOOK
0610 PM TSTM WND DMG SMITHVILLE 35.96N 85.82W
04/03/2015 DE KALB TN 911 CALL CENTER
A FEW TREES BLOWN DOWN ACROSS THE COUNTY
0612 PM HAIL CROSSVILLE 35.95N 85.04W
04/03/2015 E0.88 INCH CUMBERLAND TN TWITTER
0612 PM TSTM WND GST 3 E SMITHVILLE 35.96N 85.77W
04/03/2015 M73 MPH DE KALB TN TRAINED SPOTTER
0616 PM TSTM WND DMG CROSSVILLE 35.95N 85.04W
04/03/2015 CUMBERLAND TN EMERGENCY MNGR
TREES DOWN ON FRED FORD ROAD AT GENESIS ROAD. ALSO
NICKEL SIZE HAIL
0620 PM TSTM WND DMG WOODBURY 35.82N 86.07W
04/03/2015 CANNON TN 911 CALL CENTER
ROOF BLOWN OFF BUILDING. SPECIFICS UNKNOWN.
0635 PM TSTM WND DMG 5 WNW DOYLE 35.87N 85.59W
04/03/2015 WHITE TN EMERGENCY MNGR
LARGE TREE DOWN ACROSS ROADWAY AT OLD KENTUCKY ROAD AND
BETTERTON ROAD
0642 PM TSTM WND DMG 2 S LAWRENCEBURG 35.22N 87.34W
04/03/2015 LAWRENCE TN EMERGENCY MNGR
TREE DOWN ON POWER LINE IN 200 BLOCK OF PROSSER ROAD
0642 PM TSTM WND DMG 2 S LAWRENCEBURG 35.22N 87.34W
04/03/2015 LAWRENCE TN EMERGENCY MNGR
TREE DOWN ON POWER LINE AT US 43 AND GALE LANE
0643 PM TSTM WND DMG 2 NE MCMINNVILLE 35.71N 85.75W
04/03/2015 WARREN TN FACEBOOK
SHUTTERS BLOWN OFF A HOME ON RED ROAD
0643 PM TSTM WND DMG 2 N MCMINNVILLE 35.72N 85.78W
04/03/2015 WARREN TN FACEBOOK
CAMPER FLIPPED OVER AND SEVERAL LARGE TREES DOWN ON
SMITHVILLE HIGHWAY
0645 PM TSTM WND DMG IRON CITY 35.03N 87.58W
04/03/2015 LAWRENCE TN EMERGENCY MNGR
TREES DOWN AND DAMAGE TO TRAILER IN EXTREME SOUTHWEST
LAWRENCE COUNTY
0645 PM TSTM WND DMG MCMINNVILLE 35.69N 85.78W
04/03/2015 WARREN TN FACEBOOK
PUBLIC REPORT OF NUMEROUS TREES AND POWER LINES DOWN
ACROSS THE COUNTY. POSSIBLE BUT UNCONFIRMED STRUCTURE
DAMAGE.
0645 PM TSTM WND DMG 4 ENE MCMINNVILLE 35.72N 85.72W
04/03/2015 WARREN TN FACEBOOK
ROOF OF SPARTA ROAD VET CLINIC REPORTEDLY BLOWN OFF
0645 PM TSTM WND DMG 4 ENE MCMINNVILLE 35.71N 85.71W
04/03/2015 WARREN TN EMERGENCY MNGR
H AND H AUCTION BUILDING AT 3897 SPARTA HIGHWAY WAS
DESTROYED
0720 PM TSTM WND DMG 2 WNW ELKTON 35.07N 86.92W
04/03/2015 GILES TN EMERGENCY MNGR
LARGE EQUIPMENT SHED DESTROYED AND TRUCK FLIPPED OVER
ON VINTA MILL ROAD
&&
EVENT NUMBER OHX1500422 OHX1500420 OHX1500421 OHX1500423 OHX1500451
OHX1500463 OHX1500445 OHX1500424 OHX1500434 OHX1500436 OHX1500439
OHX1500425 OHX1500440 OHX1500444 OHX1500450 OHX1500455 OHX1500456
OHX1500426 OHX1500427 OHX1500428 OHX1500429 OHX1500430 OHX1500465
OHX1500431 OHX1500435 OHX1500457 OHX1500432 OHX1500433 OHX1500452
OHX1500464 OHX1500441 OHX1500460 OHX1500437 OHX1500442 OHX1500438
OHX1500459 OHX1500454 OHX1500446 OHX1500447 OHX1500461 OHX1500462
OHX1500443 OHX1500449 OHX1500453 OHX1500458 OHX1500448
SUMMARY OF APRIL 3 2015 SEVERE WEATHER EVENT.
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:19 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 10 min |
| Apr 3, 7:29 PM CDT | Severe Thunderstorm Warning | OHX | Grundy, Van Buren, Warren | 22 min |
| Apr 4, 2:41 AM CDT | Freeze Warning | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 15 more | 29 hr |
Nearby
Frost Advisories in Tennessee, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.